Alert archive / Missouri / Tornado Warnings in 2024
Tornado Warning 70, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 26, 2024, 5:42 PM CDT for Texas County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2024, 5:42 PM CDT (22:42 UTC)
- Expired
- May 26, 2024, 6:16 PM CDT
- In force
- 34 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
County Texas County, MO
The radar
The Springfield radar (KSGF), 143 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 4:01 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 742 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.9
The text
As transmitted.
337
WFUS53 KSGF 262242
TORSGF
MOC215-262330-
/O.NEW.KSGF.TO.W.0070.240526T2242Z-240526T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
542 PM CDT Sun May 26 2024
The National Weather Service in Springfield has issued a
* Tornado Warning for...
East central Texas County in south central Missouri...
* Until 630 PM CDT.
* At 541 PM CDT, a confirmed tornado was located near Houston, moving
east at 30 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Houston, Raymondville, Yukon, Hartshorn, Solo, Simmons, and Eunice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3719 9166 3723 9205 3730 9205 3743 9165
3742 9164
TIME...MOT...LOC 2241Z 269DEG 27KT 3728 9201
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Perez2 follow-up statements
864
WWUS53 KSGF 262256
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
556 PM CDT Sun May 26 2024
MOC215-262330-
/O.CON.KSGF.TO.W.0070.000000T0000Z-240526T2330Z/
Texas MO-
556 PM CDT Sun May 26 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR EAST
CENTRAL TEXAS COUNTY...
At 556 PM CDT, a confirmed tornado was located near Raymondville, or
7 miles southeast of Houston, moving east at 35 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Raymondville, Yukon, Hartshorn, and Eunice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3722 9166 3725 9189 3733 9188 3742 9164
TIME...MOT...LOC 2256Z 267DEG 36KT 3728 9183
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Perez412 WWUS53 KSGF 262316 SVSSGF Severe Weather Statement National Weather Service Springfield MO 616 PM CDT Sun May 26 2024 MOC215-262326- /O.CAN.KSGF.TO.W.0070.000000T0000Z-240526T2330Z/ Texas MO- 616 PM CDT Sun May 26 2024 ...THE TORNADO WARNING FOR EAST CENTRAL TEXAS COUNTY IS CANCELLED... The storm which prompted the warning has moved out of the area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 1100 PM CDT for south central Missouri. && LAT...LON 3722 9166 3725 9189 3733 9188 3742 9164 TIME...MOT...LOC 2314Z 269DEG 27KT 3728 9164 $$ Perez
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 26, 3:34 PM CDT, 2 hours 8 minutes earlier. Its key messages:
- Severe thunderstorms are likely this afternoon/evening with large hail up to tennis balls, damaging winds up to 80 mph, and a few tornadoes possible. Chance of strong tornadoes along and east of HWY 63.
- Flood Watch in effect until 1 AM for most of the area.
- Expect a bit calmer week with temperatures near seasonal norms.
Area forecast discussion, May 26, 3:34 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
334 PM CDT Sun May 26 2024
.KEY MESSAGES...
- Severe thunderstorms are likely this afternoon/evening with
large hail up to tennis balls, damaging winds up to 80 mph,
and a few tornadoes possible. Chance of strong tornadoes along
and east of HWY 63.
- Flood Watch in effect until 1 AM for most of the area.
- Expect a bit calmer week with temperatures near seasonal
norms.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 326 PM CDT Sun May 26 2024
SPC has upgraded areas east of HWY 65 to a Moderate Risk for
today. Latest surface analysis shows a warm front draped over SW MO
following a boundary from JLN to BBG. Probability of lightning over
a band of showers just north of the front from Butler to Jefferson
City has started to increase. Storm initialization is expected
to start over central MO and will continue to spread southward.
Rapid destabilization is occurring for areas east of HWY 65.
Dewpoints are in the mid 70s with agitated cumulus taking over
most of the area. Our 19z special balloon sounding is showing
40-55 knots of deep layer shear, mid-level lapse rates of 8
degrees/km with 3000 J/kg of MLCAPE and 4300 J/kg of MUCAPE with
a weak cap.
With a primed atmosphere in place this afternoon, supercells will be
favorable over the next few hours especially as the cold front over
central OK continues to push east. All modes of severe weather are
possible with golf ball to tennis ball sized hail and 60-70 mph wind
gusts with these storms. A few tornadoes are possible especially for
southeastern MO for areas east of HWY 63. Any supercells that
get going in that area could produce a strong tornado or two
(EF2+). Storms have already begun to pop up in NE OK and central
MO. Convection is expected to continue through the afternoon
into the evening hours. Storms should be out of the area by
10pm-12am.
&&
.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 326 PM CDT Sun May 26 2024
On Monday expect a break in active weather with highs in the 80s,
another strong upper level wave will drop southeast over the upper
Mississippi valley region and into the Great Lakes region Tuesday
into Tuesday night. This will keep us in a northwest flow pattern
into the middle of the week with surface high pressure being
reinforced over the region. Dry and slightly cooler temperatures are
expected during this period.
High pressure will shift eastward during the end of the week and
will allow moisture to start creeping back into the area over the
western CWA with precipitation chances increasing over the area from
late in the week into the upcoming weekend(20-50%).
Temperatures in the later part of the long term will be near
seasonal norms.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1234 PM CDT Sun May 26 2024
VFR for the next couple of hours before thunderstorms start to
initiate this afternoon into the early evening hours. Have
included TEMPO groups for SGF and BBG as storms are expected
mostly east of I-49. Storms are expected to push east out of the
area before midnight. Then, VFR ceilings return.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until 1 AM CDT Monday for MOZ055>058-067>071-
078>083-089>098-101>106.
&&
SHORT TERM...Soria
LONG TERM...Soria
AVIATION...SoriaHazardous weather outlook, May 26, 3:57 PM CDT, 1 hour 45 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 357 PM CDT Sun May 26 2024 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 357 PM CDT Sun May 26 2024 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Significant hail risk. Significant thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk DISCUSSION... Severe storms will continue to push across the eastern Ozarks this afternoon/evening with the risk of tornadoes, damaging wind gusts up to 80 mph and up to baseball size hail. In addition, heavy rain may produce some areas of flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional thunderstorms will be possible late in the week into next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today or tonight across the entire area. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Soria
In the hours before
Local storm report, May 26, 4:53 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
453 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM Hail 3 NE Polk 37.76N 93.27W
05/26/2024 E1.00 Inch Polk MO Amateur Radio
&&
MBLocal storm report, May 26, 4:54 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
454 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM Hail 3 N Lebanon 37.72N 92.67W
05/26/2024 E3.00 Inch Laclede MO Emergency Mngr
&&
MBLocal storm report, May 26, 5:11 PM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
511 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 AM Tornado 1 N Bradleyville 36.79N 92.91W
05/26/2024 Taney MO NWS Storm Survey
Early Sunday morning, an EF0 tornado crossed
Highway 125 1 mile north of Bradleyville,
downing tree branches, then uprooting trees
east of the Highway. Swirl marks were
evident as the tornado tracked across an
open field then damaged trees into a hill to
the northwest before dissipating.
&&
SRLocal storm report, May 26, 5:28 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
528 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Hail 2 SW Graff 37.30N 92.31W
05/26/2024 E2.75 Inch Wright MO Public
Report from mPING: Baseball (2.75 in.).
&&
MBLocal storm report, May 26, 5:29 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
529 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail 3 SW Waynesville 37.81N 92.24W
05/26/2024 E1.00 Inch Pulaski MO Public
Report from mPING: Quarter (1.00 in.).
&&
MBLocal storm report, May 26, 5:35 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
535 PM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM Hail 4 NNW Willow Springs 37.04N 92.01W
05/26/2024 E1.75 Inch Howell MO Emergency Mngr
&&
MBThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 19 min |
| May 25, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 42 min |
| May 25, 11:37 PM CDT | Tornado Warning | SGF | Cedar, Dade | 23 min |
| May 25, 11:44 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 46 min |
| May 25, 11:55 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 65 min |
| May 25, 11:55 PM CDT | Tornado Warning | SGF | Benton | 23 min |
| May 26, 12:15 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| May 26, 12:31 AM CDT | Tornado Warning | SGF | Polk | 44 min |
| May 26, 12:54 AM CDT | Tornado Warning | SGF | Dallas, Polk | 16 min |
| May 26, 1:15 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 3 hr |
| May 26, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 49 min |
| May 26, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 54 min |
| May 26, 3:00 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| May 26, 3:01 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 44 min |
| May 26, 3:10 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 65 min |
| May 26, 3:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 42 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 46 min |
| May 26, 3:31 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 44 min |
| May 26, 3:32 AM CDT | Tornado Warning | SGF | Douglas, Taney | 28 min |
| May 26, 3:36 AM CDT | Tornado Warning | SGF | Webster, Wright | 24 min |
| May 26, 3:36 AM CDT | Tornado Warning | SGF | Dade, Lawrence | 24 min |
| May 26, 3:44 AM CDT | Tornado Warning | SGF | Wright | 31 min |
| May 26, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 41 min |
| May 26, 3:51 AM CDT | Tornado Warning | SGF | Ozark, Taney | 24 min |
| May 26, 4:03 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 57 min |
| May 26, 4:04 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Laclede and 2 more | 41 min |
| May 26, 4:05 AM CDT | Flash Flood Warning | SGF | Dade, Polk | 6 hr |
| May 26, 4:07 AM CDT | Tornado Warning | SGF | Ozark | 38 min |
| May 26, 4:09 AM CDT | Tornado Warning | SGF | Wright | 25 min |
| May 26, 4:11 AM CDT | Tornado Warning | SGF | Dallas | 12 min |
| May 26, 4:24 AM CDT | Tornado Warning | SGF | Douglas | 37 min |
| May 26, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 49 min |
| May 26, 4:44 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede | 6 hr |
| May 26, 4:47 AM CDT | Tornado Warning | SGF | Howell | 17 min |
| May 26, 4:57 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 48 min |
| May 26, 5:09 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark | 66 min |
| May 26, 5:19 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 41 min |
| May 26, 5:22 AM CDT | Tornado Warning | SGF | Shannon | 17 min |
| May 26, 5:31 AM CDT | Tornado Warning | SGF | Oregon | 44 min |
| May 26, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 13 min |
| May 26, 6:11 AM CDT | Areal Flood Warning | SGF | Barry | 6 hr |
| May 26, 6:13 AM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 6 hr |
| May 26, 7:12 AM CDT | Areal Flood Warning | SGF | Barry | 5 hr |
| May 26, 8:25 AM CDT | Special Weather Statement | SGF | Shannon | 35 min |
| May 26, 8:29 AM CDT | Flash Flood Warning | SGF | Shannon, Texas | 6 hr |
| May 26, 8:56 AM CDT | Areal Flood Warning | SGF | McDonald, Newton | 11 hr |
| May 26, 10:18 AM CDT | Areal Flood Warning | SGF | Dade, Dallas, Polk | 10 hr |
| May 26, 10:59 AM CDT | River Flood Warning | SGF | Shannon | 33 hr |
| May 26, 11:38 AM CDT | River Flood Warning | SGF | Cedar | 30 hr |
| May 26, 12:04 PM CDT | Areal Flood Warning | SGF | Barry | 8 hr |
| May 26, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 38 min |
| May 26, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 51 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 41 min |
| May 26, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 39 min |
| May 26, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 57 min |
| May 26, 3:51 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Miller, Morgan | 54 min |
| May 26, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 62 min |
| May 26, 4:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede | 60 min |
| May 26, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 59 min |
| May 26, 4:06 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 24 min |
| May 26, 4:07 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 38 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 66 min |
| May 26, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 26, 4:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede | 67 min |
| May 26, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 50 min |
| May 26, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, Newton | 20 min |
| May 26, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 43 min |
| May 26, 4:34 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 56 min |
| May 26, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 64 min |
| May 26, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 62 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory | 35 min |
| May 26, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Texas | 49 min |
| May 26, 5:06 PM CDT | Tornado Warning | SGF | Texas, Wright | 39 min |
| May 26, 5:08 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 66 min |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 66 min |
| May 26, 5:17 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 43 min |
| May 26, 5:20 PM CDT | Tornado Warning | SGF | Dent, Phelps, Pulaski | 40 min |
| May 26, 5:21 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, Pulaski and 1 more | 6 hr |
| May 26, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk, Pulaski | 52 min |
Nearby
Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.